netsavy006 Posted July 1, 2010 Share Posted July 1, 2010 I was having a really rough obsessive thoughts, so I went for my medicine organizer around 8pm yesterday and took the Clozaril. About 30 - 45 minutes later, the thoughts significantly quelled down but I had side effects thereafter. When the medicine "kicked in" I was sleepy, I could barely get up and walking was a problem. I didn't tell mom what I had done. At bed time, several times it felt like I was going to lose my breath and die. This feeling occurred several times until I finally fell asleep. Now knowing what happens when you take Clozaril before bed, I won't ever do it again, but the benefit was worth some discomfort (because I did have the thought (again) to take extra Ativan, which I wanted to get rid of.) So (in my head), had it not been for taking the Clozaril early, I may not be here. But I'll never risk it again, given the high discomfort I had after taken it. It's for me, definitely a medication for bedtime. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.